Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

Hello, 

The last 2 years I tripped almost every 2 weeks on Acid or Shrooms. Then something odd happened, I didnt got any real visuals anymore even though I shouldnt had any tolerance anymore and while on high doses. Also odd was, that when I smoked weed I got visuals which were more intense than these from LSD or shrooms. Then something terrible happened: I got my first real bad trip on 4 grams shrooms and smoking some weed. Everything looked really ugly and I felt terrible... I thought Im in a complete different dimension which looked so different in a bad way..

Soon after did I got HPPD, maybe, I dont know. I think I have some symptoms, but they are just very weak. The only really significant symptom I have are eye floaters which really annoy me. But also I see often visual snow but then its so weak that I dont know if I really see it or if I just imagine it. Also Im very sensitive for all kind of drugs. Coffeine makes everything stronger and I even get anxiety. Also when looking at a cloudy sky I saw some white dots. 

Do you think I have HPPD? 

I can give up any drugs, no problem.. But I hope I dont have to give up Ayahuasca, with these magical drink I have made some of my best experiences of my life.. I will work for one year in Bolivia south America and wanted to attend a retreat. Do you think Ayahuasca is dangerous for me? Can it make my HPPD worse if I have it? 

 

Thanks for the answers.. greets from Germany

Share this post


Link to post
Share on other sites

I don't see through your eyes, but floaters can be perfectly normal.  If they increase over a short period of time it might be a good idea to get your eyes checked.  You may just be noticing them simply because you're looking for symptoms.

Drug sensitivity seems to be very common especially when it comes to cannabis.  I used to smoke all day, every day.  It made me feel normal.  Very suddenly it made me feel tense and even a tiny amount would make me feel uncomfortable for hours.  It also made my visuals intolerable.  

It might be a good idea to stop taking psychoactive substances to see if your symptoms persist.  Understand that hppd can be far worse than what you're currently experiencing.  Some of us are prone to getting hppd, other aren't.  If you're symptoms don't go away, you may be in the unlucky minority.

Regarding Ayahuasca, I never tried it but I smoked my share of DMT.  I recall that it would shake the foundations of reality.   I don't know for certain if it contributed to my hppd symptoms but it certainly didn't help.

Please understand that I'm not trying to give some anti-drug lecture.  You posted in this forum so I assume you have some level of concern.  Drugs cause hppd, so to avoid it, avoid drugs.

Take care of yourself and thank you for "listening".

Edited by MadDoc
Foolish typing

Share this post


Link to post
Share on other sites

Basically what you say about caffeine making your symptoms worse tells me that you have definitely developed HPPD.

ayahuasca contains DMT, it will definitely worsen your HPPD I would recommend never doing it.

im sorry that your goal has been primarily relvolved around hallucinogens, but there are plenty of other activities that you can enjoy.

 

Question, the 4 grams of shrooms when you took them, is that more than usual for you? Do you typically mix weed with hallucinogens or was that the first time when you had your bad trip?

Share this post


Link to post
Share on other sites

Damn, reading that first post almost feels like me a year ago. Bad trip, different dimension,  everything ugly...

Looks like you have the typical HPPD symptoms and should of course quit all drugs. Even ayahuasca. People have had HPPD from aya. And taking a hallucinogenic drug while having a condition which has been caused by a hallucinogen is a bit.... ehm.... un-smart :P

Ayahuasca will make HPPD worse, that's for sure.

So yeah, your HPPD is weak, do not make it worse, because you can always make it worse even if you think that's not possible.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.